Telemachos Hatziafratis
Mittag-Leffler type expansions of $\bar {\partial }$-closed $(0,n-1)$-forms in certain domains in $\Bbb C^n$

Comment.Math.Univ.Carolinae 44,2 (2003) 347-358.

Abstract:In this paper we will prove a Mittag-Leffler type theorem for $\bar {\partial }$-closed $(0,n-1)$-forms in $\Bbb C^n$ by addressing the question of constructing such differential forms with prescribed periods in certain domains.

Keywords: Mittag-Leffler type expansions, $\bar {\partial }$-closed forms, Bochner-Martinelli kernel
AMS Subject Classification: 32A25